# SDR 9621093206

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306US
- Make and model: Airbus A320-211
- Aircraft serial: 60
- Engine: Cfmint CFM565A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 13,972 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, THE NR 1 ENGINE EXPERIENCED A CONTAINED FAILURE.  TAKEOFF WAS ABORTED AT 75 KNOTS.  MAINTENANCE FOUND METAL IN TAILPIPE.  REMOVED AND REPLACED THE NR 1 ENGINE.
